# SDR UPS99229353

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Left Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, LT I/B AILERON HAS DAMAGE ON UPPER SKIN AT FWD O/B END.  DAMAGED AREA TRIMMED IAW SRM 57-50-5.
